Alert archive / Wyoming / Winter Storm Warnings in 2007

Winter Storm Warning 3, NWS Cheyenne, WY

March 23, 2007

NWS Cheyenne, WY issued this winter storm warning at Mar 23, 2007, 2:59 PM MDT. It took effect at Mar 23, 2007, 9:00 PM MDT. It was in force for 22 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 23, 2007, 2:59 PM MDT (20:59 UTC)
In effect from
Mar 23, 2007, 9:00 PM MDT
Expired
Mar 24, 2007, 7:26 PM MDT
In force
22 hr
Issued by
NWS Cheyenne, WY

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS45 KCYS 232059
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
259 PM MDT FRI MAR 23 2007

...POWERHOUSE EARLY SPRING SNOWSTORM WILL AFFECT THE REGION 
THROUGH SATURDAY NIGHT...

.A STRONG EARLY SPRING STORM SYSTEM WILL MOVE FROM WESTERN NEW 
MEXICO THIS EVENING TO NORTHEAST COLORADO BY SATURDAY EVENING
THEN TO WESTERN SOUTH DAKOTA BY SUNDAY MORNING. AS THE STORM MOVES
ACROSS WYOMING AND WESTERN NEBRASKA...WIDESPREAD SNOW WILL DEVELOP
ABOVE 8500 FEET TONIGHT ACROSS THE SNOWY RANGE...SIERRA MADRES AND
LARAMIE RANGE. ON SATURDAY...SNOW WILL REMAIN WIDESPREAD WITH SNOW
LEVELS FALLING TO 7500 FEET. THE SNOW WILL BE HEAVY AT TIMES...
ESPECIALLY ACROSS THE LARAMIE RANGE AND NEAR THE COLORADO STATE
LINE. SNOW WILL GRADUALLY DECREASE FROM WEST TO EAST SATURDAY
NIGHT. BRISK NORTH WINDS WILL PRODUCE AREAS OF BLOWING AND DRIFTING
SNOW AND REDUCED VISIBILITIES. AT THIS TIME...SNOWFALL TOTALS ARE
SOMEWHAT UNCERTAIN DUE TO THE SPEED AND DURATION OF THE STORM...THE
CONTRIBUTION OF SNOW FROM THUNDERSTORMS...ALSO KNOWN AS 
THUNDERSNOW AND THE TEMPERATURE PROFILE IN THE ATMOSPHERE.
SNOWFALL AMOUNTS ACROSS THE EASTERN SLOPES OF THE SOUTHERN LARAMIE
RANGE NEAR THE COLORADO STATE LINE COULD RANGE FROM AS LITTLE AS
15 INCHES UP TO 25 INCHES.

WYZ064-066-240500-
/O.NEW.KCYS.WS.W.0003.070324T0300Z-070325T1200Z/
NORTH LARAMIE RANGE-LARAMIE RANGE-
INCLUDING THE CITIES OF...GARRETT...BUFORD...HORSE CREEK
259 PM MDT FRI MAR 23 2007

...WINTER STORM WARNING IN EFFECT FROM 9 PM THIS EVENING TO 6 AM
MDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WINTER
STORM WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 6 AM
MDT SUNDAY. 

WIDESPREAD SNOW WILL DEVELOP TONIGHT AND CONTINUE ON SATUDAY BEFORE
DECREASING SATURDAY NIGHT. SNOW WILL BE HEAVY AT TIMES...ESPECIALLY
ON SATURDAY AND ON EAST FACING SLOPES. TOTAL SNOWFALL AMOUNTS
BY SUNDAY MORNING WILL RANGE FROM 6 TO 11 INCHES ACROSS THE NORTHERN
LARAMIE RANGE AND 12 TO 20 INCHES ACROSS THE SOUTHERN LARAMIE RANGE.
NORTH WINDS WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW AND
REDUCED VISIBILITIES.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

WYZ063-240500-
/O.NEW.KCYS.SN.Y.0004.070324T0300Z-070325T0600Z/
SNOWY RANGE-
INCLUDING THE CITY OF...CENTENNIAL
259 PM MDT FRI MAR 23 2007

...SNOW ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO MIDNIGHT MDT
SATURDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO MIDNIGHT
MDT SATURDAY NIGHT. 

SNOW WILL DEVELOP OVERNIGHT TONIGHT AND CONTINUE ON SATURDAY...
THEN WILL END SATURDAY EVENING. SNOW WILL BE HEAVY AT
TIMES...ESPECIALLY ON SATURDAY...AND ON EAST FACING SLOPES. BY
SUNDAY MORNING...TOTAL SNOWFALL AMOUNTS WILL RANGE FROM TWO INCHES
IN THE WESTERN SNOWY RANGE TO 9 INCHES ALONG THE EAST SLOPES OF
THE EASTERN SNOWY RANGE.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

RUBIN
5 follow-up statements
000 
WWUS45 KCYS 240313
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
913 PM MDT FRI MAR 23 2007

...POWERHOUSE EARLY SPRING SNOWSTORM WILL AFFECT THE SOUTHEAST
WYOMING MOUNTAINS THROUGH SATURDAY NIGHT...

.A STRONG EARLY SPRING STORM SYSTEM WILL MOVE FROM NEW MEXICO
THROUGH WESTERN NEBRASKA BY SATURDAY NIGHT. AS THE STORM MOVES
ACROSS WYOMING AND WESTERN NEBRASKA...WIDESPREAD SNOW WILL DEVELOP
ABOVE 8500 FEET TONIGHT ACROSS THE SNOWY RANGE...SIERRA MADRES AND
LARAMIE RANGE. ON SATURDAY...SNOW WILL REMAIN WIDESPREAD WITH SNOW
LEVELS FALLING TO 7500 FEET. THE SNOW WILL BE HEAVY AT TIMES...
ESPECIALLY ACROSS THE LARAMIE RANGE AND NEAR THE COLORADO STATE
LINE. SNOW WILL GRADUALLY DECREASE FROM WEST TO EAST SATURDAY
NIGHT. BRISK NORTH WINDS WILL PRODUCE AREAS OF BLOWING AND
DRIFTING SNOW AND REDUCED VISIBILITIES.

WYZ064-066-241100-
/O.CON.KCYS.WS.W.0003.000000T0000Z-070325T1200Z/
NORTH LARAMIE RANGE-LARAMIE RANGE-
INCLUDING THE CITIES OF...GARRETT...BUFORD...HORSE CREEK
913 PM MDT FRI MAR 23 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM MDT SUNDAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM MDT SUNDAY. 

SNOW WILL CONTINUE TONIGHT THROUGH SATURDAY BEFORE DECREASING SATURDAY
NIGHT. SNOW WILL BE HEAVY AT TIMES... ESPECIALLY ON SATURDAY AND
ON EAST FACING SLOPES. TOTAL SNOWFALL AMOUNTS BY SUNDAY MORNING
WILL RANGE FROM 6 TO 10 INCHES ACROSS THE NORTHERN LARAMIE RANGE
AND 9 TO 14 INCHES ACROSS THE SOUTHERN LARAMIE RANGE. NORTH WINDS
WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW AND REDUCED
VISIBILITIES.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

WYZ063-241100-
/O.CON.KCYS.SN.Y.0004.000000T0000Z-070325T0600Z/
SNOWY RANGE-
INCLUDING THE CITY OF...CENTENNIAL
913 PM MDT FRI MAR 23 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT SATURDAY
NIGHT...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT SATURDAY
NIGHT. 

SNOW WILL CONTINUE TONIGHT THROUGH SATURDAY BEFORE DECREASING
SATURDAY NIGHT. SNOW WILL BE HEAVY AT TIMES... ESPECIALLY ON
SATURDAY...AND ON EAST FACING SLOPES. BY SUNDAY MORNING...TOTAL
SNOWFALL AMOUNTS WILL RANGE FROM TWO INCHES IN THE WESTERN SNOWY
RANGE TO 9 INCHES ALONG THE EAST SLOPES OF THE EASTERN SNOWY
RANGE.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

HAHN
000 
WWUS45 KCYS 241125
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
525 AM MDT SAT MAR 24 2007

...EARLY SPRING STORM WILL CONTINUE TO BRING SNOW TO THE MOUNTAINS
OF SOUTHEAST WYOMING TODAY AND TONIGHT...

.A DEEP LOW PRESSURE SYSTEM OVER NEW MEXICO WILL LIFT NORTHEAST
ACROSS COLORADO TODAY REACHING WESTERN NEBRASKA TONIGHT. THE LOW
WILL CONTINUE TO BRING RAIN TO THE LOWER ELEVATIONS OF SOUTHEAST
WYOMING...WITH SNOW ABOVE 7500 FEET. THE SNOW WILL BE HEAVY AT
TIMES IN THE LARAMIE RANGE LATE THIS MORNING THROUGH THIS EVENING.
LIGHTER SNOW IS EXPECTED IN THE SNOWY AND SIERRA MADRE RANGES.

WYZ064-066-242000-
/O.CON.KCYS.WS.W.0003.000000T0000Z-070325T1200Z/
NORTH LARAMIE RANGE-LARAMIE RANGE-
INCLUDING THE CITIES OF...GARRETT...BUFORD...HORSE CREEK
525 AM MDT SAT MAR 24 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM MDT SUNDAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM MDT SUNDAY. 

SNOW WILL CONTINUE TODAY AND THIS EVENING BEFORE DECREASING LATER
TONIGHT. THE SNOW WILL BE HEAVY AT TIMES... ESPECIALLY ON THE EAST
FACING SLOPES. TOTAL SNOWFALL AMOUNTS BY SUNDAY MORNING WILL
RANGE FROM 4 TO 7 INCHES ACROSS THE NORTHERN LARAMIE RANGE WITH
6 TO 10 INCHES ACROSS THE SOUTHERN LARAMIE RANGE. ADDITIONALLY...
BRISK NORTH WINDS OF 15 TO 25 MPH WILL PRODUCE LOCALLY REDUCED
VISIBILITIES IN AREAS OF BLOWING SNOW. 

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL
VERY HAZARDOUS.

$$

WYZ063-242000-
/O.CON.KCYS.SN.Y.0004.000000T0000Z-070325T0600Z/
SNOWY RANGE-
INCLUDING THE CITY OF...CENTENNIAL
525 AM MDT SAT MAR 24 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. 

LIGHT SNOW WILL CONTINUE TODAY AND THIS EVENING BEFORE DECREASING
SATURDAY NIGHT. TOTAL SNOWFALL AMOUNTS BY SUNDAY MORNING WILL
GENERALLY RANGE FROM 3 TO 6 INCHES.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

JLH
000 
WWUS45 KCYS 241928
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
128 PM MDT SAT MAR 24 2007

...EARLY SPRING STORM WILL CONTINUE TO BRING SNOW TO THE
MOUNTAINS OF SOUTHEAST WYOMING THROUGH THIS EVENING...

.AN EARLY SPRING STORM SYSTEM WILL MOVE INTO WESTERN NEBRASKA THIS
EVENING BRINGING SNOW TO THE SNOWY RANGE...SIERRA MADRES AND LARAMIE
RANGE OF WYOMING. SNOW LEVELS WILL BE AROUND 7000 FEET. THE SNOW
WILL BE HEAVY AT TIMES...ESPECIALLY ALONG EAST FACING SLOPES OF THE
LARAMIE RANGE. LESSER AMOUNTS OF SNOW WILL FALL ACROSS THE SNOWY
RANGE AND SIERRA MADRES. FOR WYOMING ROAD REPORTS...PLEASE CALL
1-888-996-7623 OR GO TO WWW.WYOROAD.INFO ON THE INTERNET.

WYZ064-066-250600-
/O.EXT.KCYS.WS.W.0003.000000T0000Z-070325T0600Z/
NORTH LARAMIE RANGE-LARAMIE RANGE-
INCLUDING THE CITIES OF...GARRETT...BUFORD...HORSE CREEK
128 PM MDT SAT MAR 24 2007

...WINTER STORM WARNING NOW IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT...

THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT. 

SNOW WILL CONTINUE THROUGH THE EVENING. SNOW WILL BE HEAVY AT TIMES
...ESPECIALLY ON EAST FACING SLOPES. NORTHWEST WINDS OF 15 TO 25 MPH
WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW AND REDUCED 
VISIBILITIES. SOME ROADS WILL BE SNOWPACKED AND ICY IN SPOTS.
ADDITIONAL SNOWFALL AMOUNTS OF 1 TO 4 INCHES WILL OCCUR...WITH
LOCALIZED 4 TO 8 INCH AMOUNTS ON EAST FACING SLOPES AT HIGHER
ELEVATIONS.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL
VERY HAZARDOUS.

$$

WYZ063-250600-
/O.CON.KCYS.SN.Y.0004.000000T0000Z-070325T0600Z/
SNOWY RANGE-
INCLUDING THE CITY OF...CENTENNIAL
128 PM MDT SAT MAR 24 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. 

SNOW WILL CONTINUE THROUGH THE EVENING. THE SNOW MAY BE HEAVY AT
TIMES...ESPECIALLY ON EAST FACING SLOPES. NORTHWEST WINDS OF 15 TO
25 MPH WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW AND REDUCED
VISIBILITIES. SOME ROADS MAY BE SNOWPACKED AND ICY IN SPOTS.
ADDITIONAL SNOWFALL AMOUNTS OF 1 TO 3 INCHES ARE EXPECTED...WITH
LOCALLY HIGHER AMOUNTS ON HIGHER EAST FACING SLOPES.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

RUBIN
000 
WWUS45 KCYS 242329
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
529 PM MDT SAT MAR 24 2007

...EARLY SPRING STORM WILL CONTINUE TO BRING SNOW TO THE
MOUNTAINS OF SOUTHEAST WYOMING THROUGH THIS EVENING...

.AN EARLY SPRING STORM SYSTEM WILL MOVE NORTHEAST THROUGH THE WESTERN
NEBRASKA PANHANDLE THIS EVENING BRINGING SNOW TO THE SNOWY
RANGE...SIERRA MADRES AND LARAMIE RANGE OF WYOMING. SNOW LEVELS
WILL BE AROUND 7000 FEET. THE SNOW WILL BE HEAVY AT TIMES...
ESPECIALLY ALONG EAST FACING SLOPES OF THE LARAMIE RANGE. LESSER
AMOUNTS OF SNOW WILL FALL ACROSS THE SNOWY RANGE AND SIERRA
MADRES. FOR WYOMING ROAD REPORTS...PLEASE CALL 1-888-996-7623 OR
GO TO WWW.WYOROAD.INFO ON THE INTERNET.

WYZ064-066-250600-
/O.CON.KCYS.WS.W.0003.000000T0000Z-070325T0600Z/
NORTH LARAMIE RANGE-LARAMIE RANGE-
INCLUDING THE CITIES OF...GARRETT...BUFORD...HORSE CREEK
529 PM MDT SAT MAR 24 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT. 

SNOW WILL CONTINUE THROUGH THE EVENING. SNOW WILL BE HEAVY AT
TIMES ...ESPECIALLY ON EAST FACING SLOPES. NORTHWEST WINDS OF
15 TO 25 MPH WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW AND
REDUCED VISIBILITIES. SOME ROADS WILL BE SNOW-PACKED AND ICY IN
SPOTS. ADDITIONAL SNOWFALL AMOUNTS OF 1 TO 3 INCHES WILL OCCUR...
WITH LOCALIZED 3 TO 5 INCH AMOUNTS ON EAST FACING SLOPES AT HIGHER
ELEVATIONS.

THROUGH 5 PM...MOST REPORTS OF SNOW HAVE BEEN IN THE 4 TO 5 INCH RANGE.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL VERY HAZARDOUS.

$$

WYZ063-250600-
/O.CON.KCYS.SN.Y.0004.000000T0000Z-070325T0600Z/
SNOWY RANGE-
INCLUDING THE CITY OF...CENTENNIAL
529 PM MDT SAT MAR 24 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. 

SNOW WILL CONTINUE THROUGH THE EVENING. THE SNOW MAY BE HEAVY AT
TIMES...ESPECIALLY ON EAST FACING SLOPES. NORTHWEST WINDS OF
15 TO 25 MPH WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW AND
REDUCED VISIBILITIES. SOME ROADS MAY BE SNOW-PACKED AND ICY IN
SPOTS. ADDITIONAL SNOWFALL AMOUNTS OF 1 TO 3 INCHES ARE
EXPECTED...WITH LOCALLY HIGHER AMOUNTS ON HIGHER EAST FACING
SLOPES.

THROUGH 5 PM...MOST REPORTS OF SNOW HAVE BEEN IN THE 4 TO 5 INCH RANGE.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
GRIFFITH
000 
WWUS45 KCYS 250126
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
726 PM MDT SAT MAR 24 2007

...SPRING STORM MOVING OUT INTO THE PLAINS...

.THE UPPER LEVEL SYSTEM THAT HAS PROVIDED THE AREA WITH MUCH
NEEDED MOISTURE IS MOVING INTO WESTERN NEBRASKA. AS THE LOW MOVES
NORTHEAST THE THREAT OF HEAVY SNOW IS DECREASING.

WYZ064-066-250230-
/O.CAN.KCYS.WS.W.0003.000000T0000Z-070325T0600Z/
NORTH LARAMIE RANGE-LARAMIE RANGE-
INCLUDING THE CITIES OF...GARRETT...BUFORD...HORSE CREEK
726 PM MDT SAT MAR 24 2007

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELED THE WINTER
STORM WARNING.

THE THREAT OF ANY ADDITIONAL HEAVY SNOW HAS ENDED THEREFORE
THE WINTER STORM WARNING HAS BEEN CANCELED.


$$

WYZ063-250230-
/O.CAN.KCYS.SN.Y.0004.000000T0000Z-070325T0600Z/
SNOWY RANGE-
INCLUDING THE CITY OF...CENTENNIAL
726 PM MDT SAT MAR 24 2007

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELED THE SNOW
ADVISORY. 

THE THREAT OF ANY ADDITIONAL HEAVY SNOW HAS ENDED THEREFORE THE
SNOW ADVISORY HAS BEEN CANCELED.

$$
GRIFFITH

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this winter storm warning went out at Mar 23, 2:30 PM MDT, 29 minutes earlier.

Area forecast discussion, Mar 23, 2:30 PM MDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
230 PM MDT FRI MAR 23 2007

.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT.

TONIGHT...DYNAMIC UPPER LOW MOVED NORTHEASTWARD INTO NORTHERN NEW
MEXICO. SURFACE LOW PRESSURE ACROSS EASTERN COLORADO WILL MOVE
SLOWLY NORTHEAST. FOR THIS EVENING...EXPECT WIDESPREAD SHOWERS AND
SCATTERED THUNDERSTORMS TO DEVELOP IN MESOSCALE/SYNOPTIC LIFTING
ALONG SOUTHWEST TO NORTHEAST ORIENTED SURFACE TROUGH. AFTER
MIDNIGHT...EXPECT WIDESPREAD RAIN TO DEVELOP IN LARGE SCALE LIFT AND
DEEP UPSLOPE ALONG THE LARAMIE RANGE IN SATURATED AIRMASS. NAM/GFS
DEPICTION OF QPF LOOKS GOOD AND WILL CLOSELY FOLLOW. SNOW LEVELS
LOOK TO BE AROUND 8000 FEET INITIALLY AND THEN SLOWLY LOWER.

SATURDAY...TIGHTLY WRAPPED AND STACKED UPPER LOW MOVES TO NORTHEAST
COLORADO. VERY IMPRESSIVE DYNAMICAL FORCING...DEEPLY SATURATED
AIRMASS AND DEEP UPSLOPE WILL PRODUCE WIDESPREAD RAIN AND HIGHER
ELEVATION SNOW. UPON COORDINATION WITH SURROUNDING OFFICES...HAVE
HOISTED A SNOW ADVISORY FOR THE SNOWY RANGE AND A WINTER STORM
WARNING FOR THE LARAMIE RANGE. SNOWFALL TOTALS SOMEWHAT UNCERTAIN AT
THIS POINT DUE TO UNCERTAINTY IN TIMING OF RAIN TO SNOW CHANGEOVER
AND SNOWFALL TOTALS FROM POSSIBLE THUNDERSNOW. COULD SEE ANYWHERE
FROM 15 TO 25 INCHES OF SNOW ACROSS THE EASTERN SLOPES OF THE FAR
SOUTHERN LARAMIE RANGE NEAR THE COLORADO BORDER DEPENDING ON
OROGRAPHICS/DYNAMICS AND POSSIBLE THUNDERSNOW CONTRIBUTIONS. UPSLOPE
WINDS FAVOR EASTERN SLOPES OF THE LARAMIE RANGE. LOWER ELEVATIONS
WILL REMAIN AS RAIN AND WILL GO WELL ABOVE NGM/GFS GUIDANCE POPS
BASED ON MODEL PROJECTIONS AND FORECAST EXPERIENCE. IT TURNS OUT THE
THURSDAY MORNING GFS RUN WAS BETTER PREDICTOR OF THE UPPER TROUGH
TRACK THAN THEN NAM RUN FROM THURSDAY MORNING. WHAT A DIFFERENCE A
DAY MAKES.

SATURDAY NIGHT...UPPER LOW TRACKS NORTHEAST INTO SOUTH CENTRAL SOUTH
DAKOTA WITH PRECIPITATION ENDING FROM WEST TO EAST ACROSS OUR
FORECAST AREA. DOWNSLOPE TO THE LEE OF THE LARAMIE RANGE WILL LIMIT
PRECIPITATION COVERAGE.    RUBIN

.LONG TERM...SUNDAY THROUGH THURSDAY...SUNDAY THROUGH THURSDAY. THE
UPPER LEVEL LOW WILL CONTINUES TO LIFT NORTHEAST INTO THE DAKOTAS
WITH A SLIGHT CHANCE OF LINGERING SHOWERS ACROSS NORTHERN PORTIONS
OF THE NEBRASKA PANHANDLE ON SUNDAY MORNING. RELATIVELY MODERATE LOW
TEMPERATURES SUNDAY MORNING WILL KEEP PRECIPITATION AS RAIN. EXPECT
TEMPERATURES TO WARM RATHER QUICKLY ON SUNDAY AS DOWN SLOPING
WINDS...RISING HEIGHTS...AND CLEAR CONDITIONS WILL ALLOW FOR
TEMPERATURES TO REBOUND BACK INTO THE MID 60S TO AROUND 70 FOR AREAS
EAST OF INTERSTATE 25. AREAS WEST OF INTERSTATE 25 WILL REMAIN INTO
THE MID 50S TO AROUND 60 WITH UPPER 30S IN THE MOUNTAINS.
HOWEVER...CONDITIONS ON SUNDAY WILL ALSO BE BREEZY TO WINDY WITH
POTENTIAL FOR WIND HILIGHTS NEEDED AS THE SURFACE PRESSURE GRADIENT
TIGHTENS ACROSS WYOMING. A WEAKER SHORTWAVE WILL MOVE ACROSS MONTANA
ON MONDAY...WHICH MODELS INDICATE A COLD FRONT PUSHING SOUTH ACROSS
WYOMING THROUGH DAY. LEANING TOWARDS THE GFS WITH THE BEST CHANCES
FOR RAIN IN THE LATE AFTERNOON AND EARLY EVENING. HOWEVER THE GFS IS
A BIT MORE ROBUST IN PRECIPITATION COVERAGE. NEXT STRONG UPPER LEVEL
SYSTEM TO AFFECT THE AREA ON WEDNESDAY INTO THURSDAY. NOT MANY
CHANGES MADE TO THE FORECAST BEYOND WEDNESDAY AS THERE ARE STILL
DIFFERENCES AMONG THE MODELS. GFS KEEPS AN OPEN WAVE TROUGH ON
WEDNESDAY FURTHER SOUTH ACROSS SOUTHERN UTAH...THE ECMWF HAS A
CLOSED LOW OVER WYOMING...AND THE DGEX HAS THE CLOSED LOW OVER
MONTANA BY WEDNESDAY AT 12Z. NEEDLESS TO SAY THERE WILL UNSETTLED
WEATHER BY MID NEXT WEEK.

&&

.AVIATION...WIDESPREAD IFR WILL DEVELOP AFTER MIDNIGHT TONIGHT FROM
THE LARAMIE RANGE EASTWARD DUE TO VISIBILITIES IN PRECIPITATION. VFR
WILL PREVAIL FURTHER WEST AT RAWLINS TONIGHT WITH MVFR DEVELOPING
SATURDAY MORNING. WIDESPREAD IFR AND OCCASIONAL MVFR WILL PREVAIL ON
SATURDAY.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...WINTER STORM WARNING FROM 9 PM FRIDAY TO 6 AM SUNDAY FOR WYZ064-
     WYZ066.
     SNOW ADVISORY FROM 9 PM FRIDAY TO MIDNIGHT SUNDAY FOR WYZ063.
NE...NONE.

&&

SHORT TERM/AVIATION...RUBIN
LONG TERM....MG
Hazardous weather outlook, Mar 23, 6:22 AM MDT, 8 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
622 AM MDT FRI MAR 23 2007

NEZ020-021-054-055-WYZ069-070-241200-
BANNER-MORRILL-KIMBALL-CHEYENNE-CHEYENNE FOOTHILLS-PINE BLUFFS-
622 AM MDT FRI MAR 23 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN NEBRASKA
PANHANDLE AND EXTREME SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND SOME WEAK THUNDERSTORMS WILL DEVELOP THIS
AFTERNOON AND EARLY THIS EVENING. SHOWERS WILL BECOME LIKELY
TONIGHT WITH MOST LOCATIONS RECEIVING A TENTH TO A THIRD OF AN
INCH OF RAIN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

TEMPERATURES WILL BE COOLER SATURDAY AND SATURDAY NIGHT WITH LIGHT
RAIN STILL LIKELY. THE RAIN WILL END BY EARLY SUNDAY MORNING.

IT WILL BE WINDY ON WEDNESDAY WITH WEST WINDS 20 TO 30 MPH GUSTING
TO 40 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ001>003-019-WYZ067-068-241200-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-PLATTE-GOSHEN-
622 AM MDT FRI MAR 23 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NORTHERN NEBRASKA PANHANDLE
AND PARTS OF SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

A FEW SHOWERS WILL DEVELOP LATE THIS AFTERNOON. THE SHOWERS WILL
INCREASE IN COVERAGE TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

LIGHT RAIN WILL BE LIKELY SATURDAY AND SATURDAY NIGHT BEFORE ENDING
EARLY SUNDAY MORNING.

IT WILL BE WINDY ON WEDNESDAY WITH WEST WINDS 20 TO 30 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ059>062-064-241200-
CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-
NORTH LARAMIE RANGE-
622 AM MDT FRI MAR 23 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

A FEW RAIN SHOWERS CAN BE EXPECTED LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED SHOWERS WILL OCCUR SATURDAY AND SATURDAY NIGHT.

THERE WILL BE SLIGHT CHANCE OF RAIN SHOWERS MONDAY NIGHT AND AGAIN
TUESDAY NIGHT AND WEDNESDAY. ADDITIONALLY...IT WILL BE WINDY ON
WEDNESDAY WITH WEST WINDS 20 TO 35 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ063-065-066-241200-
SNOWY RANGE-LARAMIE VALLEY-LARAMIE RANGE-
622 AM MDT FRI MAR 23 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND A FEW WEAK THUNDERSTORMS WILL DEVELOP THIS
AFTERNOON. SHOWERS WILL BECOME LIKELY TONIGHT WITH THE SNOW LINE
LOWERING TO 7000 FEET. ACCUMULATIONS OF 1 TO 3 INCHES WILL OCCUR
ABOVE 8000 FEET.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SNOW SHOWERS OR MIXED RAIN AND SNOW SHOWERS WILL REMAIN LIKELY
SATURDAY AND SATURDAY EVENING...BEFORE ENDING SATURDAY NIGHT.
SOME ADDITIONAL ACCUMULATIONS WILL OCCUR ABOVE 8000 FEET.

THERE WILL BE A CHANCE OF SNOW SHOWERS TUESDAY THROUGH WEDNESDAY
NIGHT. ADDITIONALLY...STRONG WEST WINDS OF 25 TO 35 MPH WITH GUSTS
TO 45 MPH WILL BLOW ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

JLH

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 23, 2:59 PM MDTSnow AdvisoryCYS28 hr

Nearby

Winter Storm Warnings in Wyoming, 2007Every winter storm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.